# SDR SWAA2022041989148

- Difficulty date: March 28, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL HAS PULLED STRANDS ON UPPER SURFACE SKIN DAMAGE IS ON FLOOR PANEL 221BF / [01] IDENTIFIED PASSENGER CABIN FLOOR PANEL 221BF IAW SRM 53-00-50-0I-1 FIGURE 2; SHEET 1; TABLE 2.  DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR 4F. REPAIR TO BE ACCOMPLISHED IAW SRM 53-00-50-2R-1.;08] FABRICATED REPAIR PLIES OUT OF BMS 9-3 ST 1581 LOT#1475360-2 IAW SRM 53-00-50-2R-1 PAR 3K(1). OK TO INSTALL.;[09] VERIFIED CORRECTIVE ACTIONS 5-8  OK TO INSTALL REPAIR PLIES;[10] INSTALLED REPAIR PLIES USING BMS 8-201 TY IV LOT#1485950-1; VACUUM BAGGED; CHECKED FOR LEAKS USING PRESSURE GAGE ID:ATS2583 S/N:5432766772 IAW SRM 53-00-50-2R-1 PAR 3K(1);L(1).;[11] VERIFIED CORRECTIVE ACTION 10;[12] CURED REPAIR PLIES USING THERMOMETER ID:ATS1777 S/N:34910028WS; UNBAGGED IAW SRM 53-00-50-2R-1 PAR 3M(1).;[13] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-1.;[14] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-1.
